# SDR KBM2004F00024

- Difficulty date: March 4, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 6,110 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: 123668P
- Condition: Worn
- Location: Rod End
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LAT SERVO UPPER AND LOWER ROD END BALL, WORN.  REMOVED AND REPLACED
